Title

An Information Theoretical Model for Quantum Secret Sharing

Publication Date

1-1-2005

Document Type

Article

Abstract

Similarly to earlier models for quantum error correcting codes, we introduce a quantuminformation theoretical model for quantum secret sharing schemes. This model providesnew insights into the theory of quantum secret sharing. By using our model, among otherresults, we give a shorter proof of Gottesman's theorem that the size of the shares in aquantum secret sharing scheme must be as large as the secret itself. Also, we introducedapproximate quantum secret sharing schemes and showed robustness of quantum secretsharing schemes by extending Gottesman's theorem to the approximate case.

Publication Title

Quantum Information Computation

Volume

5

Issue

1

First Page

69

Last Page

80

Version

no SHERPA/RoMEO policy available

This document is currently not available here.

Find in your library

Share

COinS